Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 2, Pages 249-254

Two theorems on (ϵ)-Sasakian manifolds

1Department of Mathematics, Xuzhou Normal University, Xuzhou 221009, China
2Department of Mathematics, Hangzhou University, Hangzhou 310028, China

Received 1 April 1996; Revised 15 July 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, We prove that every (ϵ)-sasakian manifold is a hypersurface of an indefinite kaehlerian manifold, and give a necessary and sufficient condition for a Riemannian manifold to be an (ϵ)-sasakian manifold.